# SDR DALA2016102608017

- Difficulty date: January 16, 2014
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 73,799 hours, 33,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE LOCATED FR13 INTERNAL STRUCTURE AT LEVEL LT UPPER SIDE STRINGER.  REPLACED SUPPORT ANGLE LOCATED FR13 INTERNAL STRUCTURE AT LEVEL LT UPPER SIDE STRINGER AS PER SRM 51-72-11 AND DRAWING D53110218.
